Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 453452, 14 pages
http://dx.doi.org/10.1155/2012/453452
Research Article

Viscosity Methods of Asymptotically Pseudocontractive and Asymptotically Nonexpansive Mappings for Variational Inequalities

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan

Received 27 June 2012; Accepted 21 August 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Xionghua Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Goebel and W. A. Kirk, β€œA fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. A. Moudafi, β€œViscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. H.-K. Xu, β€œViscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. N. Shahzad and A. Udomene, β€œFixed point solutions of variational inequalities for asymptotically nonexpansive mappings in Banach spaces,” Nonlinear Analysis, vol. 64, no. 3, pp. 558–567, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. C. E. Chidume, J. Li, and A. Udomene, β€œConvergence of paths and approximation of fixed points of asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 133, no. 2, pp. 473–480, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. Y. Yao and Y.-C. Liou, β€œStrong convergence to common fixed points of a finite family of asymptotically nonexpansive map,” Taiwanese Journal of Mathematics, vol. 11, no. 3, pp. 849–865, 2007. View at Google Scholar Β· View at Zentralblatt MATH
  7. L.-C. Ceng, H.-K. Xu, and J.-C. Yao, β€œThe viscosity approximation method for asymptotically nonexpansive mappings in Banach spaces,” Nonlinear Analysis, vol. 69, no. 4, pp. 1402–1412, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. S. Wang, L. Yu, and B. Guo, β€œAn implicit iterative scheme for an infinite countable family of asymptotically nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 350483, 10 pages, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  9. Y. Yao, Y. C. Liou, and S. M. Kang, β€œTwo-step projection methods for a system of variational inequality problems in Banach spaces,” Journal of Global Optimization, pp. 1–11, 2011. View at Publisher Β· View at Google Scholar
  10. Y. Yao, M. A. Noor, and Y.-C. Liou, β€œStrong convergence of a modified extragradient method to the minimum-norm solution of variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 817436, 9 pages, 2012. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. Y. Yao, M. A. Noor, Y.-C. Liou, and S. M. Kang, β€œIterative algorithms for general multivalued variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 768272, 10 pages, 2012. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  12. Y. Yao, R. Chen, and H.-K. Xu, β€œSchemes for finding minimum-norm solutions of variational inequalities,” Nonlinear Analysis, vol. 72, no. 7-8, pp. 3447–3456, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  13. T.-C. Lim and H. K. Xu, β€œFixed point theorems for asymptotically nonexpansive mappings,” Nonlinear Analysis, vol. 22, no. 11, pp. 1345–1355, 1994. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  14. I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, vol. 62 of Mathematics and its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1990. View at Publisher Β· View at Google Scholar
  15. K. S. Ha and J. S. Jung, β€œStrong convergence theorems for accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 147, no. 2, pp. 330–339, 1990. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  16. H.-K. Xu, β€œIterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  17. T. Suzuki, β€œStrong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  18. K. Deimling, β€œZeros of accretive operators,” Manuscripta Mathematica, vol. 13, pp. 365–374, 1974. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH